# SDR FDEA2020082672025

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: AGA37845
- Condition: Corroded
- Location: Bs 1996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK COMPARTMENT AT STA 1997 & LBL 51 TO RBL 51.  WEB TO   LONGERON ATTACHMENT EXFOLIATED (MARKED), BLENDED CORROSION AREA FOUND TO BE BEYOND LIMITS.  FABRICATED REPAIR ANGLE REF SRM 53-30-00 FIG. 8 AND DWG AGA3784 AND INSTALLED REF SRM 51-31-01 VOL. 2.
